# SDR RRXA000364

- Difficulty date: January 20, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACKED AND DENTED INTERCOSTAL L1R BETWEEN STA 240 - 260 RT.  FABRICATED NEW INTERCOSTAL, TREATED IAW DC-8 SRM 51-1-8.  INSTALLED IAW DC-8 SRM 51-1-20D.
